The Annals of Probability

Multiparameter Groups of Measure-Preserving Transformations: A Simple Proof of Wiener's Ergodic Theorem

M. E. Becker

Full-text: Open access

Abstract

A simple proof of Wiener's multiparameter ergodic theorem is given in this paper. At the same time it is shown that two of the hypotheses of an existing proof can be dispensed with.

Article information

Source
Ann. Probab., Volume 9, Number 3 (1981), 504-509.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994423

Digital Object Identifier
doi:10.1214/aop/1176994423

Mathematical Reviews number (MathSciNet)
MR614635

Zentralblatt MATH identifier
0468.28020

JSTOR
links.jstor.org

Subjects
Primary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]
Secondary: 28A65

Keywords
Wiener's ergodic theorem measure-preserving transformations invariant

Citation

Becker, M. E. Multiparameter Groups of Measure-Preserving Transformations: A Simple Proof of Wiener's Ergodic Theorem. Ann. Probab. 9 (1981), no. 3, 504--509. doi:10.1214/aop/1176994423. https://projecteuclid.org/euclid.aop/1176994423


Export citation